# SDR DALA2015020200836

- Difficulty date: February 1, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 41,658 hours, 13,881 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT CREASE BEAM INNER ANGLE.  REMOVED CORROSION IAW 53-30-15 ALLOWABLE DAMAGE 1, DETAIL VI , AND FOUND OUT OF LIMITS IAW SRM 53-30-15 ALLOWABLE DAMAGE 1 DETAIL.  REMOVED AND REPLACED THE INNER ANGLE IAW SRM 51-40-02, PG30, FIG 8 AND PG 6 PARA D, SRM 51-4002, DETAIL 1, AND SRM 51-40-02, PG 21, FIG 4 AND PG 6, PARA D.
